# SDR DALA2025032402165

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868051) CORROSION IN MAIN CABIN FWD GALLEY DOOR CUTOUT FLOOR STRUCTURE CREASE BEAM INNER CHORD 3EA AREAS, APPROX' BS.294.5, BS.328 AND BS 338. REMOVED AND REPLACED MAIN CABIN FWD GALLEY DOOR CUTOUT CREASE BEAM IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 51-20-01, B737 AMM 20-60-0
